# SDR DXTA201710030001

- Difficulty date: August 28, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N323QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800134
- Aircraft time: 9,051 hours, 5,987 cycles
- Engine: Pwc PW306C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Left
- Part time: 9,330 hours, 6,170 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, WITH WING ANTI-ICE ON, A STRONG ODOR IN COCKPIT AND CABIN. NOT VERY EVIDENT WITH ONLY ENGINE STAB ANTI-ICE ON. APU WAS OFF. ALSO EXPERIENCED TO A LESSER DEGREE DURING GROUND CHECK.  REMOVED THE LT ENGINE DUE TO CAUSING STRONG ODOR IN COCKPIT AND CABIN & INSTALLED A NEW SERVICEABLE ENGINE.  PERFORMED AN OPS CHECK AND LEAK CHECK WITH NO DISCREPANCIES NOTED.  ALL WORK PERFORMED IAW AMM 71-00-10, 710-00-30, 71-00-10 AND EMM 71-00-00.
